# SDR USAA060341

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 396-402, RBL 26-43, SUPPORT CHANNEL; CORROSION TASK C53-222-03.  INSPECTED, REMOVED, FAB'D CHANNEL PER SRM 51-40-02, 51-40-05, 51-20-01, DEFECT SIZE: 3"L X 3"W X .020"D.
